# SDR UALA2012102506136

- Difficulty date: October 24, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,441 hours, 10,720 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM 8401 FOUND DOOR 5L EMERGENCY EXIT LIGHT BROKEN.  REPLACED EMERGENCY EXIT LIGHT AND OPS CHECK OK.
